IJPAM: Volume 83, No. 3 (2013)
A CLASS OF ELLIPTIC OPERATORS
1,2Departement of Mathematics
University of Salerno
via Ponte Don Melillo, Fisciano (SA), I-84084, ITALY
Abstract. We prove a W2,p-a priori bound, p>1, for a class of uniformly elliptic second order differential operators with discontinuous coefficients in unbounded domains. As an application we obtain the solvability of the related Dirichlet problem.
Received: November 8, 2012
AMS Subject Classification: 35J25, 35B45, 35R05
Key Words and Phrases: elliptic equations, discontinuous coefficients, a priori bounds
Download paper from here.
DOI: 10.12732/ijpam.v83i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395